# SDR HALA2018101700513

- Difficulty date: October 16, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 10,684 hours, 2,563 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON CLIMB FLIGHT ATTENDANTS SMELLED ELECTRICAL ODOR TURNED OFF FLOOR HEATERS DISSIPATED IN FEW MINS. VERIFIED 2L FLOOR HEATER CAUSING ELECTRICAL BURNING SMELL OK TO CONTINUE PER MEL. MAINTENANCE PROCEDURES C/W, PLACARD INSTALLED, LIDS UPDATED. C/B H07 PULLED AND COLLARED.
